# SDR 97ZZZX2627

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9520R
- Make and model: Beech K35
- Aircraft serial: D6154
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Brace
- Condition: Corroded
- Location: Upper Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE THE LOWER BEARING IN THIS CASTING, THERE IS CORROSION ALL THE WAY THROUGH THE NOSE WHEEL BRACE ASSY.  THE CORROSION IS ON THE INSIDE AND HARD TO SEE WITHOUT DISASSEMBLING.  TOTAL TIME ON THIS AIRCRAFT IS 3,315 HRS.
